# SDR UALA2012112106716

- Difficulty date: November 20, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 63,547 hours, 23,565 cycles
- Engine: Iae V2527A5
- Engine time: 56,975 hours, 21,966 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V10025
- Condition: Making Metal
- Location: Nr 1
- Part time: 56,975 hours, 21,966 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE GEARBOX RT SCAVENGE CHIP DETECTOR IS COVERED WITH EXCESSIVE METAL DEBRIS.  FOUND WHILE ACCOMPLISHING EM3677: FILTER REPLACED AND ENGINE DOUBLE FLUSH.  WITH PROBE REMOVED, CHIP DET HOUSING WILL NOT SEAL DUE SO MUCH METAL DEBRIS.  REMOVED NR 1 ENGINE PER MT71-017.  REPLACED NR 1 ENGINE.
